Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1998, Volume 64, Issue 6, Pages 943–946
DOI: https://doi.org/10.4213/mzm1473
(Mi mzm1473)
 

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Stability of entrained surface waves under small perturbations of the density of the upper layer

P. N. Zhevandrova, A. E. Merzonb

a Universidad Michoacana de San Nicolás de Hidalgo
b Moscow State Pedagogical University
Full-text PDF (171 kB) Citations (6)
References:
Received: 28.04.1998
Revised: 10.08.1998
English version:
Mathematical Notes, 1998, Volume 64, Issue 6, Pages 814–817
DOI: https://doi.org/10.1007/BF02313040
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: P. N. Zhevandrov, A. E. Merzon, “Stability of entrained surface waves under small perturbations of the density of the upper layer”, Mat. Zametki, 64:6 (1998), 943–946; Math. Notes, 64:6 (1998), 814–817
Citation in format AMSBIB
\Bibitem{ZheMer98}
\by P.~N.~Zhevandrov, A.~E.~Merzon
\paper Stability of entrained surface waves under small perturbations of the density of the upper layer
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 6
\pages 943--946
\mathnet{http://mi.mathnet.ru/mzm1473}
\crossref{https://doi.org/10.4213/mzm1473}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1691274}
\zmath{https://zbmath.org/?q=an:0982.76510}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 6
\pages 814--817
\crossref{https://doi.org/10.1007/BF02313040}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000080436700034}
Linking options:
  • https://www.mathnet.ru/eng/mzm1473
  • https://doi.org/10.4213/mzm1473
  • https://www.mathnet.ru/eng/mzm/v64/i6/p943
  • This publication is cited in the following 6 articles:
    1. A.I. Komech, A.E. Merzon, “On Malyshev's Method of Automorphic Functions in Diffraction by Wedges”, Markov Processes And Related Fields, 2023, no. 4(29), 493  crossref
    2. Komech A., Merzon A., “Stationary Diffraction By Wedges Method of Automorphic Functions on Complex Characteristics Preface”: Komech, A Merzon, A, Stationary Diffraction By Wedges: Method of Automorphic Functions on Complex Characteristics, Lect. Notes Math., Lecture Notes in Mathematics, 2249, Springer International Publishing Ag, 2019, VII+  isi
    3. Alexander Komech, Anatoli Merzon, Lecture Notes in Mathematics, 2249, Stationary Diffraction by Wedges, 2019, 63  crossref
    4. Zhevandrov, P, “On the Neumann problem for the Helmholtz equation in a plane angle”, Mathematical Methods in the Applied Sciences, 23:16 (2000), 1401  crossref  mathscinet  zmath  adsnasa  isi
    5. Zhevandrov P., Merzon A., “Exact Finite Energy Solution of the Neumann Problem for the Helmholtz Equation in a Plane Angle”, Fifth International Conference on Mathematical and Numerical Aspects of Wave Propagation, eds. Bermudez A., Gomez D., Hazard C., Joly P., Roberts J., SIAM, 2000, 548–552  mathscinet  zmath  isi
    6. Peter Zhevandrov, Anatoli Merzon, “On the Neumann problem for the Helmholtz equation in a plane angle”, Math. Meth. Appl. Sci., 23:16 (2000), 1401  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:463
    Full-text PDF :224
    References:80
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025